Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Pain while on steroids


06-04-2013, 10:09 AM   #1
Daunting
Senior Member
 
Join Date: May 2011
Pain while on steroids

Hi everyone

Was wondering can you still have pain while on steroids.

I have just finished my prednisone this weekend and has been on entocort for the last few weeks and noticed I have had two days where I had pain on my rift side where my ileum is located. Is this normal

Thanks
__________________
Finally been told I have Crohns


B12 injections started on 14/03/2013
Astmatic (ventolin when needed)
Paxil 15mg started again 18/09/2013
Synthroid .075mg
Lomotil as needed
Xanax to sleep when needed
Doctor switched me from Salofalk to Mezavant
Not sure why
06-04-2013, 11:52 AM   #2
guest78
Forum Monitor
 
guest78's Avatar
 
Join Date: Nov 2012
hey!
i have been on pred various times, and the more recent time I still suffered from symptoms; they just werent working like they used to. and didnt keep me symptom free. i have now been taken off them.
how quickly have you come off them? maybe you needed longer on a higher dose?

xxx
__________________
Diagnosed Jan 2008, aged 16
Now 21
Currently on:
Humira - weekly
Aza 125mg

New Ileostomy, 'Margaret' born June 6th 2013

Calcium, Vit D, Magnesium, Pro-Biotics


Previous:
Pentasa, Infliximab, Pred
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Pain while on steroids
Thread Tools


All times are GMT -5. The time now is 11:27 AM.
Copyright 2006-2017 Crohnsforum.com